Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 206, NWS Grand Forks, ND

August 17, 2005Beltrami County, Lake of the Woods County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 17, 2005, 3:47 PM CDT for Beltrami County, Lake of the Woods County, Minnesota. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 17, 2005, 3:47 PM CDT (20:47 UTC)
Expired
Aug 17, 2005, 4:45 PM CDT
In force
58 min
Issued by
NWS Grand Forks, ND
Area
Counties, with a storm outline in the text

Counties Beltrami County, MN, Lake of the Woods County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 193 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 17, 4:00 PM CDTHAIL 0.885 Ne Fourtown, MNPENNY TO NICKEL SIZED HAIL
Aug 17, 4:05 PM CDTHAIL 0.8824 Wsw Carp, MNHAIL ESTIMATE BASED ON PUBLIC REPORT OF CONTINUATION OF STORM ALONG A WILDERNESS ROAD FROM NORTHWEST BELTRAMI COUNTY INTO LARGELY UNINHABITED AREA OF EXTREME SOUTHERN LAKE OF THE WOODS COUNTY AND NORTHERN BELTRAMI COUNTY. KMVX RADAR INDICATES THAT THE STORM LI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 17, 1:35 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

International Fa, MN (KINL), launched 12:00Z, 8.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 12:00Z on 2005-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 12:00Z on 2005-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 144 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1601 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
144 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFGF 172047
SVRFGF
MNC007-077-172145-
/O.NEW.KFGF.SV.W.0206.050817T2047Z-050817T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
347 PM CDT WED AUG 17 2005

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA
  SOUTHERN LAKE OF THE WOODS COUNTY IN NORTH CENTRAL MINNESOTA

* UNTIL 445 PM CDT.

* AT 343 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THE
  STORM WAS LOCATED NEAR MALCOLM...OR 40 MILES SOUTHEAST OF ROSEAU...
  MOVING TO THE NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  OAKS CORNER AT 425 PM
  FAUNCE AT 440 PM

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

LAT...LON 4839 9548 4824 9534 4849 9457 4872 9478

$$
DK
3 follow-up statements
000 
WWUS53 KFGF 172100
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
359 PM CDT WED AUG 17 2005

MNC007-077-172145-
/O.CON.KFGF.SV.W.0206.000000T0000Z-050817T2145Z/
LAKE OF THE WOODS MN-BELTRAMI MN-
359 PM CDT WED AUG 17 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 445 PM CDT FOR
NORTHWESTERN BELTRAMI AND SOUTHERN LAKE OF THE WOODS COUNTIES...

AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THE
STORM WAS LOCATED 6 MILES NORTHEAST OF MALCOLM...OR 41 MILES
SOUTHEAST OF ROSEAU...MOVING TO THE NORTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  OAKS CORNER BY 415 PM CDT...
  6 MILES SOUTHEAST OF FAUNCE BY 430 PM CDT...
  6 MILES NORTHWEST OF CARP BY 445 PM CDT...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR NORTHWESTERN MINNESOTA AND SOUTHEAST NORTH
DAKOTA.

LAT...LON 4839 9548 4824 9534 4849 9457 4872 9478

$$
DK
000 
WWUS53 KFGF 172119
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
418 PM CDT WED AUG 17 2005

MNC007-077-172145-
/O.CON.KFGF.SV.W.0206.000000T0000Z-050817T2145Z/
LAKE OF THE WOODS MN-BELTRAMI MN-
418 PM CDT WED AUG 17 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 445 PM CDT FOR 
NORTHWEST BELTRAMI AND SOUTHERN LAKE OF THE WOODS COUNTIES...

AT 413 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THE
STORM WAS LOCATED 8 MILES SOUTHWEST OF OAKS CORNER...OR 45 MILES
SOUTHEAST OF ROSEAU...MOVING TO THE EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
   RED LAKE WILDLIFE AREA BY 425 PM  
   OAKS CORNER BY 435 PM CDT...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR NORTHWESTERN MINNESOTA AND SOUTHEAST NORTH
DAKOTA.

LAT...LON 4842 9524 4825 9512 4830 9462 4851 9471

$$
DK
000 
WWUS53 KFGF 172144
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
444 PM CDT WED AUG 17 2005

MNC007-077-172154-
/O.EXP.KFGF.SV.W.0206.000000T0000Z-050817T2145Z/
LAKE OF THE WOODS MN-BELTRAMI MN-
444 PM CDT WED AUG 17 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BELTRAMI AND
SOUTHWESTERN LAKE OF THE WOODS COUNTIES EXPIRED AT 445 PM CDT...

DOPPLER RADAR INDICATED THE STORM WAS NO LONGER SEVERE AND THE
WARNING WAS ALLOWED TO EXPIRE AT 445 PM CDT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
WEDNESDAY EVENING FOR NORTHWESTERN MINNESOTA AND SOUTHEAST NORTH
DAKOTA.

LAT...LON 4842 9524 4825 9512 4830 9462 4851 9471

$$
DK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 17, 3:35 PM CDT, 12 minutes earlier.

Area forecast discussion, Aug 17, 3:35 PM CDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
335 PM CDT WED AUG 17 2005

.CURRENT OBSERVATIONAL OVERVIEW...
19Z SURFACE ANALYSIS DEPICTED LOW PRESSURE OVER CENTRAL SOUTH DAKOTA
WITH ASSOCIATED WARM FRONTAL BOUNDARY FROM SOUTHEAST NORTH DAKOTA INTO
WEST CENTRAL MINNESOTA. LATEST WATER VAPOR IMAGERY SHOWED 250MB 90KT
JET STREAK/VORTICITY MAXIMA PUNCHING NORTHEAST INTO THE CENTRAL PLAINS.
THIS FEATURE COUPLED WITH STRONG INSTABILITY/MOISTURE FLUX CONVERGENCE
POOLING ALONG BOUNDARY HAS LEAD TO CONVECTIVE DEVELOPMENT NORTHEAST OF
BISMARCK. DUE TO ONGOING AND IMPENDING CONVECTION SEVERE WATCH 727 HAS
BEEN ISSUED FOR A LARGE PORTION OF CWFA UNTIL 03Z.

.SHORT TERM...
EXPECT MODERATE POP/CONVECTIVE THREAT EXPECTED ACROSS THE CWFA ESPECIALLY
THIS EVENING AS NORTHEASTWARD ADVANCING UPPER LEVEL ENERGY INTERACTS WITH
FRONTAL BOUNDARY/INSTABILITY CURRENTLY IN PLACE. WITH CONTINUED HIGH PWATS
ANY STORM IS POSSIBLE OF PRODUCING TORRENTIAL DOWNPOURS. FRONTAL BOUNDARY/
BEST CONVECTIVE THREAT SHIFTS EASTWARD INTO MINNESOTA ON THURSDAY APPEARS
MAIN SEVERE THREAT SHOULD BE TO THE SOUTH AND EAST OF CWFA SEE SWODY2 FOR
FURTHER DETAILS. POTENT PARENT UPPER LEVEL LOW DROPS SOUTHEAST INTO NORTH
DAKOTA ON FRIDAY WITH DEEPENING DEEP LAYERED CYCLONIC CURVATURE PROMOTING
CONTINUED CONVECTIVE THREAT WITH LOWERING FREEZING LEVELS SUGGESTING THE
INCREASE POTENTIAL FOR SOME ISOLATED SEVERE HAILERS. UPPER LEVEL LOW SHOULD
BE PROGRESSIVE IN NATURE WITH COOL AND UNSETTLED CONDITIONS LINGERING FRIDAY
NIGHT INTO EARLY SATURDAY BEFORE SUBSIDENCE/ANTICYCLONIC CURVATURE STARTS
DRYING TREND.

.LONG TERM...
SUN THRU WED...AS AN UPPER LEVEL LOW PUSHES INTO THE NEW ENGLAND
STATES...A FLAT UPPER LEVEL RIDGE BUILDS OVER THE MIDWEST. HIGH
PRESSURE SETTLES IN BY SUNDAY AND AND HOLDS INTO TUESDAY. TEMPS WILL
BE COOL BUT PLEASANT FOR THIS TIME OF YEAR WITH PLENTY OF SUN DURING
THE DAYLIGHT HOURS. AS A DEEPENING TROUGH OFF THE WEST COAST MOVES
INLAND BY MID-WEEK...SOUTHWEST FLOW ALOFT WILL HELP USHER IN WARMER
TEMPS AND HIGHER HUMIDITIES. A COLD FRONT IS EXPECTED TO CROSS THE
REGION ON WED BRINGING US OUR BEST CHANCE FOR CONVECTION.

&&

.PREV DISCUSSION... (ISSUED 1000 AM CDT WED AUG 17 2005)

CURRENT OBSERVATIONAL OVERVIEW...
14Z SURFACE ANALYSIS DEPICTED LOW PRESSURE OVER SOUTHEAST MONTANA WITH
ASSOCIATED WARM FRONTAL BOUNDARY DRAPED ACROSS SOUTH NORTH DAKOTA/WEST
CENTRAL MINNESOTA. LATEST WATER VAPOR IMAGERY INDICATED 90KT JET SPEED
MAX/SHORTWAVE TROUGH PUNCHING NORTHEAST FROM THE CENTRAL ROCKIES. KMVX
RADAR TRENDS SHOWED MAIN BAND OF ELEVATED CONVECTION FIRING MAINLY FROM
THE CENTRAL RED RIVER VALLEY NORTH AND EAST. THIS GENERAL ACTIVITY BEING
AIDED BY FAVORABLE RIGHT REAR QUAD OF JET MAX OVER ONTARIO PROVINCE.

SHORT TERM...
SHOTS OF UPSTREAM SHORTWAVE ENERGY OVER CENTRAL ROCKIES RIDING OVER TOP
OF FRONTAL BOUNDARY ACROSS THE DAKOTAS WILL LEAD TO A CONTINUED THREAT
OF ELEVATED CONVECTION WITH LOCALLY HEAVY RAINS ESPECIALLY FROM CENTRAL
RED RIVER VALLEY NORTH AND EAST THIS AFTERNOON AND TONIGHT. ENHANCED
300MB UPPER LEVEL DIVERGENCE PROJECTED BY THE MODELS ACROSS THE NORTH
THIS AFTERNOON AND TONIGHT SUGGESTS HEAVIEST RAIN THREAT WILL BE FROM
THE CENTRAL RED RIVER VALLEY NORTH AND EAST...THUS WILL ADDRESS POPS
/QPF THREAT ACCORDINGLY. WILL UPDATE ZONES TO COVER POPS/QPF AND TEMPS
TRENDS HOWEVER ATTM NO MAJOR CHANGES PLANNED.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...SEVERE THUNDERSTORM WATCH UNTIL 10 PM WEDNESDAY FOR NDZ024-
     NDZ026-NDZ027-NDZ028-NDZ029-NDZ030-NDZ038-NDZ039-NDZ049-
     NDZ052-NDZ053.

MN...SEVERE THUNDERSTORM WATCH UNTIL 10 PM WEDNESDAY FOR MNZ001-
     MNZ002-MNZ003-MNZ009-MNZ013-MNZ014-MNZ015-MNZ016-MNZ017-
     MNZ022-MNZ023-MNZ024-MNZ027-MNZ028-MNZ029-MNZ030-MNZ031-
     MNZ032-MNZ040.

&&

BERG/JCA
Hazardous weather outlook, Aug 17, 7:36 AM CDT, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
736 AM CDT WED AUG 17 2005

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-181200-
BARNES ND-BENSON ND-CASS ND-CAVALIER ND-CLAY MN-EAST BECKER MN-
EAST MARSHALL MN-EAST OTTER TAIL MN-EAST POLK MN-
EASTERN WALSH COUNTY ND-EDDY ND-GRAND FORKS ND-GRANT MN-GRIGGS ND-
HUBBARD MN-KITTSON MN-LAKE OF THE WOODS MN-MAHNOMEN MN-NELSON ND-
NORMAN MN-NORTH BELTRAMI MN-NORTH CLEARWATER MN-PEMBINA ND-
PENNINGTON MN-RAMSEY ND-RANSOM ND-RED LAKE MN-RICHLAND ND-ROSEAU MN-
SARGENT ND-SOUTH BELTRAMI MN-SOUTH CLEARWATER MN-STEELE ND-TOWNER ND-
TRAILL ND-WADENA MN-WEST BECKER MN-WEST MARSHALL MN-
WEST OTTER TAIL MN-WEST POLK MN-WESTERN WALSH COUNTY ND-WILKIN MN-
INCLUDING THE CITIES OF...BEMIDJI...DETROIT LAKES...DEVILS LAKE...
FARGO...FERGUS FALLS...GRAFTON...GRAND FORKS...LANGDON...ROSEAU...
THIEF RIVER FALLS...VALLEY CITY AND WAHPETON
736 AM CDT WED AUG 17 2005

...SEVERE THUNDERSTORMS ARE EXPECTED ACROSS EASTERN NORTH DAKOTA AND
NORTHWEST AND WEST CENTRAL MINNESOTA THIS AFTERNOON...
...SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS FAR SOUTHEAST NORTH
DAKOTA AND WEST CENTRAL MINNESOTA AND PARTS OF NORTHWEST MINNESOTA
FOR THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH DAKOTA...WEST
CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND EVENING

ISOLATED SEVERE THUNDERSTORMS THIS MORNING ACROSS EASTERN NORTH
DAKOTA AND ADJACENT PARTS OF NORTHWEST AND WEST CENTRAL MINNESOTA.
SOME HAIL MAY BE EXPECTED THIS MORNING. LOCALLY HEAVY RAIN IS ALSO
POSSIBLE.
SEVERE THUNDERSTORM WILL REDEVELOP THIS AFTERNOON AND EVENING AFTER
4 PM AND SHOULD DIMINISH AFTER MIDNIGHT. ALL OF EASTERN NORTH DAKOTA
AND WEST CENTRAL AND NORTHWEST MINNESOTA WILL BE UNDER THE THREAT OF
SEVERE WEATHER. LARGE HAIL AND DAMAGING WIND CAN BE EXPECTED.
WARM MOIST AIR WILL MOVE NORTH INTO THE RED RIVER VALLEY TODAY. AN
UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE INTO THE AREA THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE THURSDAY AFTERNOON
SOUTH OF A LINE FROM ROSEAU MINNESOTA TO FORMAN NORTH DAKOTA. LARGE
HAIL AND DAMAGING WIND ARE POSSIBLE. THE STORM WILL BE MOST LIKELY
IN THE AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

HOPPES

In the hours before

Local storm report, Aug 17, 12:47 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1247 PM CDT WED AUG 17 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 AM     FLASH FLOOD      GRAND FORKS             47.92N 97.07W
08/17/2005                   GRAND FORKS        ND   NWS EMPLOYEE

            UP TO 2 FEET OF WATER COVERED PORTIONS OF 24TH AVENUE
            SOUTH BETWEEN WASHINGTON AND 28TH IN THE SOUTHERN PORTION
            OF THE CITY OF GRAND FORKS.

&&

BRAMER
Special weather statement, Aug 17, 1:32 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA ND
132 PM CDT WED AUG 17 2005

MNZ001>003-009-013>017-022>024-027>032-040-NDZ024-026>030-
038>039-049-052>053-180300-
WEST BECKER-EAST BECKER-NORTH BELTRAMI-SOUTH BELTRAMI-CLAY-
NORTH CLEARWATER-SOUTH CLEARWATER-GRANT-HUBBARD-MAHNOMEN-NORMAN-
EAST OTTER TAIL-WEST OTTER TAIL-PENNINGTON-EAST POLK-WEST POLK-
RED LAKE-WADENA-WILKIN-BARNES-CASS-EDDY-GRAND FORKS-GRIGGS-
NELSON-RANSOM-RICHLAND-SARGENT-STEELE-TRAILL-
132 PM CDT WED AUG 17 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 727
IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR THE FOLLOWING AREA...

IN CENTRAL MINNESOTA THIS WATCH INCLUDES 1 COUNTY

WADENA

IN NORTH CENTRAL MINNESOTA THIS WATCH INCLUDES 2 COUNTIES

BELTRAMI... HUBBARD

IN NORTHWEST MINNESOTA THIS WATCH INCLUDES 8 COUNTIES

BECKER... CLAY... CLEARWATER
MAHNOMEN... NORMAN... PENNINGTON
POLK... RED LAKE

IN WEST CENTRAL MINNESOTA THIS WATCH INCLUDES 3 COUNTIES

GRANT... OTTER TAIL... WILKIN

IN NORTHEAST NORTH DAKOTA THIS WATCH INCLUDES 3 COUNTIES

EDDY... GRAND FORKS... NELSON

IN SOUTHEAST NORTH DAKOTA THIS WATCH INCLUDES 8 COUNTIES

BARNES... CASS... GRIGGS
RANSOM... RICHLAND... SARGENT
STEELE... TRAILL

INCLUDING THE CITIES OF BEMIDJI...DETROIT LAKES...FARGO...FERGUS
FALLS...GRAND FORKS...THIEF RIVER FALLS...VALLEY CITY AND WAHPETON.

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 8:49 PM CDTSevere Thunderstorm WarningFGFGrant41 min
Aug 17, 10:55 AM CDTFlash Flood WarningFGFPolk12 hr
Aug 17, 5:50 PM CDTFlash Flood WarningFGFMarshall13 hr

Nearby

Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.